# SDR ASOA2012072701983

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,263 hours, 14,047 cycles
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Galley Area
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLT, FUMES DETECTED NEAR GALLEY AREA 1ST CLASS.  EMERGENCY DECLARED.  DURING INSPECTION, FOUND NO NOTICABLE DEFECTS WITH THE ACFT, NO ODOR OF BURNING PLASTIC WAS FOUND IN GALLEY OR 1ST CLASS.  ACFT REMAINS OK FOR SERVICE.
